Indications:
In the relief of fever, headache and symptoms of cold and flu
toothache
Each 5ml contains:
• Active Ingredient: Paracetamol 250 mg
* Preservative (s): Methylparaben 9mg
Propylparaben 1 mg
In the relief of fever, headache and symptoms of cold and flu
toothache
Each 5ml contains:
• Active Ingredient: Paracetamol 250 mg
* Preservative (s): Methylparaben 9mg
Propylparaben 1 mg
×